MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; LAMINECTOMY PACK

MEDLINE INDUSTRIES LP MEDLINE; LAMINECTOMY PACK
Catalog Number DYNJ84929D
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that "a raytec sponge was packed into a spine surgical wound with multiple other raytec sponges, as is standard practice in these procedures.When removed, one of the radiopaque strips from the raytec sponge was left behind in the surgical wound.The radiopaque strip was removed from the wound and the procedure continued.The remaining raytec sponges from the pack were examined and it was noted the radiopaque strips were loose in many of them.The remaining raytec sponges were passed off the surgical field and new ones, from a different vendor, were opened and used to complete the procedure." it has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Radiopaque strips from the raytec sponge was left behind in the surgical wound.
 
Additional Manufacturer Narrative
Updated h6.

Brand Name
MEDLINE
Common Device Name
LAMINECTOMY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24714173
Report Number1423395-2026-00055
Device Sequence Number20336727
Product Code OJH
UDI-Device Identifier10198459370267
UDI-Public10198459370267
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ84929D
Device Lot Number25JMD200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown